RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 7, Issue 3(49)  


Differential inequalities and some questions of the distribution of zeros of entire and single-valued analytic functions
N. N. Meiman
3
On the theory of orthogonal kernels
N. Ya. Vilenkin
63
On the character of the old Russian mathematics
V. P. Zubov
83
Gennadii Mikhailovich Goluzin (photo)
Gennadii Mikhailovich Goluzin (obituary)
V. I. Smirnov, A. F. Bermant
97

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
103

Scientific notes and problems
On a theorem of the theory of completely additive set functions
M. N. Bobynin
113
On the middle envelope of a congruence of normals
L. Ya. Berezina
121
On a pair of applicable surfaces with constant distance between corresponding points
L. Ya. Berezina
123
On an integer invariant of binary forms of the fourth order
R. Ya. Berri
125
On a criterion of uniform convexity of a space of type $B$
S. N. Krachkovskii, A. A. Vinogradov
131
On an iterative solution of equations of odd degree with positive coefficients
N. A. Rostovtsev
135
On the differential and gradient of functionals
M. M. Vainberg
139

Mathematical Events in the USSR
Dmitrii Evgen'evich Men'shov (photo)
Dmitrii Evgen'evich Men'shov (for his sixtieth birthday)
N. K. Bari, L. A. Lyusternik
145
Conference on Algebra and Number Theory
I. R. Shafarevich
151
Paths of development of algebra
B. N. Delone, A. G. Kurosh, A. N. Kolmogorov, A. A. Markov, A. O. Gel'fond, N. N. Meiman, I. N. Sanov, N. Ya. Vilenkin
155
Mathematical School Circles in Taras Shevchenko State University of Kyiv and Mathematical Competition
L. N. Gratsianskaya
179
Ural Scientific and Methodical Conference of Mathematical Departments of Pedagogical Institutes
V. A. Kurbatov
182

Reviews and Bibliography
I. I. Privalov, Boundary properties of analytic functions (review)
F. D. Gakhov
185
Some corrections to the second edition of the book, I. I. Privalov “Boundary properties of analytic functions”
A. I. Markushevich
188
G. P. Tolstov, Fourier series (review)
N. K. Bari
188
R. Frazer, W. Duncan, and A. Collar, Elementary matrices and some applications to dynamics and differential equations (review)
D. P. Grossman
190
New books on mathematics
É. H. Nekhamkina
193
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019